# SDR SIMA20161004004

- Difficulty date: October 4, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 37,188 hours, 33,358 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014608
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND RT MLG AFT UPPER TRUNNION CRACKED. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RT MLG AFT UPPER TRUNNION IAW ERS-EM-57MR-697.  THE AIRCRAFT RETURNED TO SERVICE.
